Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 22, NWS Wilmington, OH

November 6, 2017Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at Nov 6, 2017, 5:02 AM EST for Hamilton County, Ohio. It took effect at Nov 6, 2017, 5:24 AM EST. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Nov 6, 2017, 5:02 AM EST (10:02 UTC)
In effect from
Nov 6, 2017, 5:24 AM EST
Expired
Nov 8, 2017, 1:58 AM EST
In force
45 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Moderate

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Miami River at Miamitown (MIAO1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

728 
WGUS41 KILN 061002
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
502 AM EST Mon Nov 6 2017

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Great Miami River at Miamitown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC061-062202-
/O.NEW.KILN.FL.W.0022.171106T1024Z-171108T0658Z/
/MIAO1.2.ER.171106T1024Z.171107T0000Z.171108T0058Z.NO/
502 AM EST Mon Nov 6 2017

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Great Miami River at Miamitown
* until late Tuesday night.
* At 445 AM the stage was 14.7 feet.
* Flood stage is 16 feet.
* Moderate flooding is forecast.
* The river will rise above flood stage by early this morning and 
  continue to rise to near 24.5 feet by this evening. The river will 
  fall below flood stage by tomorrow evening.
* At stages near 24 feet, Moderate flooding occurs along the Great 
  Miami River south of Miamitown over southwest Miami Township, with water
  affecting cottages along the east bank of the river.  
  Flooding also occurs along the river from New Baltimore to Cleves.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$
5 follow-up statements
919 
WGUS81 KILN 061522
FLSILN
Flood Statement
National Weather Service Wilmington OH
1022 AM EST Mon Nov 6 2017

...The Flood Warning continues for the following rivers...

  Great Miami River at Miamitown

OHC061-062322-
/O.EXT.KILN.FL.W.0022.000000T0000Z-171108T0721Z/
/MIAO1.1.ER.171106T1037Z.171107T0000Z.171108T0121Z.NO/
1022 AM EST Mon Nov 6 2017

...Flooding now expected to continue until late Tuesday night... 
The Flood Warning continues for
  The Great Miami River at Miamitown
* until late Tuesday night.
* At 9 AM the stage was 18.1 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue rising to near 22.5 feet by this evening. The 
  river will fall below flood stage Tuesday evening.
* At stages near 23.0 feet, flooding impacts low-lying areas along the 
  Great Miami River south of Miamitown over southwest Miami Township.  
  Flooding also occurs along the river from New Baltimore to Cleves.  
  Water extends onto several properties by the river and approaches, but
  does not enter, homes.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$
562 
WGUS81 KILN 062038
FLSILN
Flood Statement
National Weather Service Wilmington OH
338 PM EST Mon Nov 6 2017

...The Flood Warning continues for the following rivers...

  Great Miami River at Miamitown

OHC061-070438-
/O.EXT.KILN.FL.W.0022.000000T0000Z-171108T0651Z/
/MIAO1.1.ER.171106T1037Z.171107T0600Z.171108T0051Z.NO/
338 PM EST Mon Nov 6 2017

The Flood Warning continues for
  The Great Miami River at Miamitown
* until late Tuesday night.
* At 2 PM the stage was 19.7 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 21 feet by after midnight 
  tonight. The river will fall below flood stage Tuesday evening.
* At stages near 21 feet, river flooding affects homes and businesses 
  along the Great Miami River from New Baltimore to Cleves.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$
145 
WGUS41 KILN 070217
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
917 PM EST Mon Nov 6 2017


  Great Miami River at Miamitown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC061-071417-
/O.EXT.KILN.FL.W.0022.000000T0000Z-171107T1511Z/
/MIAO1.1.ER.171106T1037Z.171106T2000Z.171107T0911Z.NO/
917 PM EST Mon Nov 6 2017

The Flood Warning continues for 
 The Great Miami River at Miamitown 

* until Tuesday morning.
* At 8 PM the stage was 17.3 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by early tomorrow
  morning.
* At stages near 18.0 feet, Water approaches summer cottages along the 
  Great Miami River near Miamitown.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$
058 
WGUS81 KILN 070223
FLSILN
Flood Statement
National Weather Service Wilmington OH
923 PM EST Mon Nov 6 2017

...The Flood Warning continues for the following rivers...
  Great Miami River at Miamitown

OHC061-071023-
/O.CON.KILN.FL.W.0022.000000T0000Z-171107T1511Z/
/MIAO1.1.ER.171106T1037Z.171106T2000Z.171107T0911Z.NO/
923 PM EST Mon Nov 6 2017

The Flood Warning continues for
  The Great Miami River at Miamitown
* until Tuesday morning.
* At 8 PM the stage was 17.3 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by early tomorrow
  morning.
* At stages near 18.0 feet, Water approaches summer cottages along the 
  Great Miami River near Miamitown.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$
035 
WGUS81 KILN 070747
FLSILN
Flood Statement
National Weather Service Wilmington OH
247 AM EST Tue Nov 7 2017

...The Flood Warning is cancelled for the following rivers...

  Great Miami River at Miamitown

OHC061-070817-
/O.CAN.KILN.FL.W.0022.000000T0000Z-171107T1511Z/
/MIAO1.1.ER.171106T1037Z.171106T2000Z.171107T0355Z.NO/
247 AM EST Tue Nov 7 2017

The Flood Warning is cancelled for
  The Great Miami River at Miamitown
* At 1 AM the stage was 15.0 feet.
* The river fell below flood stage yesterday late evening.
* Flood stage is 16 feet.
* The river will continue to fall to 8.0 feet by tomorrow morning.
* At stages near 16.0 feet, Flooding of lowland areas along the Great 
  Miami River in Hamilton County can be expected. Lawrenceburg Road is 
  flooded between Miamiview Road and U.S. 50...as well as between 
  Suspension Bridge Road and Stephens Road.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 6, 4:43 AM EST, 19 minutes earlier.

Area forecast discussion, Nov 6, 4:43 AM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
443 AM EST Mon Nov 6 2017

.SYNOPSIS...
A cold front will continue to work through the region this
morning. A disturbance will work across southern portions of the
region Monday night into Tuesday morning.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold front will continue to work through the region this
morning. Scattered showers and some drizzle will still be
possible this morning after the frontal passage. Winds also pick
up with the frontal passage with some wind gusts of 20 to 30
mph. Expect these wind gusts to be short lived and only for a
few hours after the frontal passage. Model soundings indicate
that drizzle should taper off later this morning, however plenty
of cloud cover will remain. With CAA temperatures today will
struggle to rise across the region.

Although some rain remains across the region, the heaviest and
most widespread rain has come to an end therefore the flash
flood watch was allowed to be cancelled. Some residual flooding
will remain across the region this morning.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Although dry conditions will start out the short term expect the
dry conditions to be short lived as isentropic lift increases
across southern portions of the region overnight. Increased
precipitation chances across southern portions of the area due
to this. There is no instability therefore do not have any
thunder mention in. Rain showers will begin to taper off Tuesday
morning into the afternoon hours as the best lift moves out of
the region. With continued cloud cover across the region on
Tuesday do not expect most locations to make it out of the 40s.
Winds will also be breezy on Tuesday with wind gusts around 20
to 30 mph.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A weak positively tilted short wave will push across the area early
in the period, which could bring some additional light showers to
far southern counties Tuesday night. Thereafter, high pressure will
build in with dry and cool conditions. There will be a reenforcement
of the cooler air late in the week which will drop high to 10
degrees below normal. The high pressure system will move off to the
east over the weekend. 00Z models continue to have timing
differences with the next short wave tracking across the country.
Forecast leans towards the slower ECMWF which would hold off on
showers until Sunday.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
Thunderstorms will move out of the TAF sites overnight. Vsbys
will be reduced at times with this activity. Some residual
showers may linger into the early daytime hours. IFR to MVFR
cigs are expected for most of the TAF period, with improvement
to VFR at the end of the TAF period.

A brief period of gusty winds around 20 knots will be possible
later tonight and into the early daytime morning hours.

OUTLOOK...MVFR ceilings possible Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Nov 6, 4:05 AM EST, 57 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
405 AM EST Mon Nov 6 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-071000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
405 AM EST Mon Nov 6 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 6, 1:47 AM EST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
147 AM EST MON NOV 6 2017

OHZ081-082-088-060715-
Pike OH-Scioto OH-Adams OH-
147 AM EST MON NOV 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...
SOUTHWESTERN PIKE AND NORTHWESTERN SCIOTO COUNTIES UNTIL 215 AM
EST...

At 146 AM EST, radar indicated a strong thunderstorm near Peebles,
moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Waverly, Piketon, Peebles, Kincaid Springs, Lucasville, Rarden,
Ladd, Mount Joy, Bear Creek, Lake White, Smoky Corners and Idaho.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3889 8346 3905 8341 3906 8339 3910 8337
      3912 8294 3885 8294
TIME...MOT...LOC 0646Z 268DEG 19KT 3899 8337

Sites
Special weather statement, Nov 6, 1:48 AM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
148 AM EST MON NOV 6 2017

OHZ073-082-060715-
Pike OH-Ross OH-
148 AM EST MON NOV 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PIKE AND
SOUTHWESTERN ROSS COUNTIES UNTIL 215 AM EST...

At 147 AM EST, radar indicated a strong thunderstorm over Bainbridge,
moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Chillicothe, Waverly, Bainbridge, Pike Lake, North Folk Village,
Summithill, Bourneville, Knockemstiff, Pike County Airport,
Massieville, Scioto Trail State Park and Buchanan.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3913 8336 3933 8328 3938 8293 3914 8292
TIME...MOT...LOC 0647Z 268DEG 19KT 3924 8326

Sites
Local storm report, Nov 6, 1:54 AM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
154 AM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLOOD            BLUE ASH                39.25N 84.38W
11/06/2017                   HAMILTON           OH   PUBLIC

            TWO FEET OF WATER IN APARTMENT ON FOX RUN DRIVE.

&&

MBP
Special weather statement, Nov 6, 2:07 AM EST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Wilmington OH
207 AM EST MON NOV 6 2017

INZ066-073-074-060745-
Franklin IN-Ripley IN-Dearborn IN-
207 AM EST MON NOV 6 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN...NORTHEASTERN
RIPLEY AND NORTH CENTRAL DEARBORN COUNTIES UNTIL 245 AM EST...

At 207 AM EST, radar indicated a strong thunderstorm near Batesville,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Batesville, Brookville, Oldenburg, Metamora, St. Leon, Peppertown,
Huntersville, Hamburg, Ballstown, Penntown, Saint Peter and
Interstate 74 at State Route 101.

This includes I-74 in Indiana between mile markers 145 and 159.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3927 8530 3937 8529 3949 8504 3930 8495
      3922 8533 3924 8534
TIME...MOT...LOC 0707Z 251DEG 36KT 3929 8531

Sites
Local storm report, Nov 6, 2:15 AM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 AM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      MASON                   39.36N 84.31W
11/06/2017                   WARREN             OH   LAW ENFORCEMENT

            FLASH FLOODING HAD CLOSED HAMILTON ROAD AND MASON
            MONTGOMERY ROAD, WITH HIGH WATER NEAR COLUMBIA AND IRWIN
            SIMPSON ROAD.

&&

JDR
Local storm report, Nov 6, 4:46 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
446 AM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      BLUE ASH                39.25N 84.38W
11/06/2017                   HAMILTON           OH   PUBLIC

            TWO FEET OF WATER IN APARTMENT ON FOX RUN DRIVE.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:08 PM ESTFlash Flood WarningILNMiami, Montgomery, Preble3 hr
Nov 5, 7:16 PM ESTSevere Thunderstorm WarningILNFairfield, Licking44 min
Nov 5, 7:24 PM ESTFlash Flood WarningILNMiami, Montgomery3 hr
Nov 5, 7:26 PM ESTSpecial Weather StatementILNClark, Greene34 min
Nov 5, 7:34 PM ESTFlash Flood WarningILNClark3 hr
Nov 5, 7:40 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 7:54 PM ESTSpecial Weather StatementILNGreene36 min
Nov 5, 7:58 PM ESTAreal Flood AdvisoryILNGreene3 hr
Nov 5, 8:04 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren26 min
Nov 5, 8:05 PM ESTSpecial Weather StatementILNButler25 min
Nov 5, 8:15 PM ESTAreal Flood AdvisoryILNButler, Clinton, Fayette, Greene, Warren3 hr
Nov 5, 8:30 PM ESTSpecial Weather StatementILNWarren30 min
Nov 5, 8:41 PM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Nov 5, 8:44 PM ESTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Hocking, Madison, Pickaway and 1 more3 hr
Nov 5, 9:22 PM ESTAreal Flood WarningILNDarke6 hr
Nov 5, 9:33 PM ESTAreal Flood WarningILNClark, Madison6 hr
Nov 5, 9:49 PM ESTAreal Flood WarningILNMiami, Montgomery, Preble6 hr
Nov 5, 10:08 PM ESTAreal Flood AdvisoryILNBrown, Highland, Hocking, Pike, Ross3 hr
Nov 5, 10:17 PM ESTAreal Flood WarningILNClark6 hr
Nov 5, 10:19 PM ESTAreal Flood WarningILNButler, Hamilton18 hr
Nov 5, 10:49 PM ESTFlash Flood WarningILNButler2 hr
Nov 5, 11:22 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking113 min
Nov 5, 11:39 PM ESTFlash Flood WarningILNHamilton4 hr
Nov 5, 11:44 PM ESTAreal Flood AdvisoryILNBrown, Clinton, Warren3 hr
Nov 5, 11:48 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Nov 6, 12:01 AM ESTSpecial Weather StatementILNClermont, Hamilton29 min
Nov 6, 12:24 AM ESTAreal Flood AdvisoryILNClermont, Warren3 hr
Nov 6, 12:34 AM ESTFlash Flood WarningILNClermont, Warren2 hr
Nov 6, 12:38 AM ESTSpecial Weather StatementILNClermont37 min
Nov 6, 12:43 AM ESTFlash Flood WarningILNBrown, Clinton, Highland3 hr
Nov 6, 12:55 AM ESTSpecial Weather StatementILNBrown35 min
Nov 6, 1:03 AM ESTTornado WarningILNBrown, Clinton, Highland7 min
Nov 6, 1:12 AM ESTFlash Flood WarningILNFayette, Madison, Pickaway, Ross3 hr
Nov 6, 1:14 AM ESTAreal Flood AdvisoryILNButler91 min
Nov 6, 1:15 AM ESTSpecial Weather StatementILNHighland, Ross30 min
Nov 6, 1:47 AM ESTSpecial Weather StatementILNPike28 min
Nov 6, 1:48 AM ESTSpecial Weather StatementILNRoss27 min
Nov 6, 2:20 AM ESTRiver Flood AdvisoryILNHamilton17 hr
Nov 6, 2:28 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Nov 6, 2:49 AM ESTRiver Flood WarningILNClermont, Hamilton25 hr
Nov 6, 2:53 AM ESTAreal Flood AdvisoryILNFairfield, Hocking2 hr
Nov 6, 2:53 AM ESTRiver Flood WarningILNButler22 hr
Nov 6, 3:44 AM ESTAreal Flood AdvisoryILNRoss2 hr
Nov 6, 5:17 AM ESTRiver Flood WarningILNLicking7 hr
Nov 6, 5:20 AM ESTAreal Flood WarningILNGreene, Warren48 hr
Nov 6, 5:29 AM ESTAreal Flood AdvisoryILNHocking3 hr
Nov 6, 6:17 AM ESTRiver Flood WarningILNPickaway52 hr
Nov 6, 6:21 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway41 hr
Nov 6, 6:26 AM ESTRiver Flood WarningILNHocking21 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNHamilton10 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNLicking14 hr
Nov 6, 8:27 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren16 hr
Nov 6, 10:31 AM ESTRiver Flood WarningILNAdams9 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.